# SDR SWAA2023121319694

- Difficulty date: November 8, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 59,250 hours, 35,411 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PASSENGER CABIN FLOOR ACCESS PANEL#222BF HAS DELAMINATION<[01] RECEIVED NEW FLOOR PANEL P.N# 141A5810-464 (222BF) INSTALLATION WILL BE ACCOMPLISHED IN N/R: TTG8Q003HKSE.;[02] CORRECTING STEP 1: RECEIVED NEW FLOOR PANEL P.N# 141A5810-464 (222BF) INSTALLATION WILL BE ACCOMPLISHED IN N/R: TTG8Q00NCK5G.;[03] VERIFIED CORRECTION
